Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My doctor prescribed Naproxen for my osteoarthritis. It really works well for me and it is a relief. As soon as I take it all the symptoms are gone and it helps me a lot. Before my doctor decided to prescribe it he had asked me if I had any problems with my stomach or any kind of cardiovascular diseases. Since I really didn’t have such problems he prescribed Naproxen to me. But, the problem is it started to make me sick. It didn’t happen at first but now every time I take it makes me sick. What should I do?

Loading...

Hi! Naproxen, as one of non-steroid anti-inflammatory drugs, is usually prescribed to patients with rheumatoid arthritis, osteoarthritis, juvenile arthritis, tendonitis and bursitis or acute gout. It reduces joint swelling; morning stiffness, fever and pain. Your doctor asked the right questions since Naproxen may increase the risk of serious cardiovascular and gastrointestinal events. Elderly patients are in greater risk. Since you feel sick every time you take Naproxen I think you should see your doctor right away. You probably don’t know that symptoms and warning signs of hepatotxicity are nausea, fatigue and flu-like symptoms. Go and see your doctor as soon as possible!
Reply

Loading...